# SDR MWEA030255

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 51,766 hours, 34,035 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557504
- Part serial: RFD2
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED MAIN LANDING GEAR RIGHT INBOARD DOOR.
